# SDR YENA2021052400329

- Difficulty date: May 20, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 60,071 hours, 21,550 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A11601
- Condition: Obstructed
- Location: L1 Door
- Part time: 48,310 hours, 17,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, L1 PASS CREW DOOR SLIDE RAFT HITS THE FUSELAGE WHEN DOOR IS FULLY OPEN (REF TO AEROMAN W/O 1109562 REF AEROMAN NON ROUTINE 2021-213674); (REF AEROMAN NON ROUTINE 2021-213674) R & R PASS DOOR SLIDE RAFT IAW AMM 25-62-44-000-012.A 25-62-44-400-007-A OK FOR SVC.
